# SDR CALA9701462

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON APU AFT LEFT CIRCUM WEB AT STA 870, 3:30 O'CLOCK.  REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-30-2.
